# SDR ASAA2025011955341

- Difficulty date: January 19, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 60,726 hours, 18,373 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A313110146A31
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSELAGE SKIN SEC 46 LAP JOINT STA 727B STGR 10R HAS SIGNS OF CORROSION SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR ON FUSELAGE SKIN PANELS P/N 146A3131-10 AND 146A3151-94 AT STA 727-727G STGR 10R LAP IAW EA 800-53EA-28141 REV 00 SRXR430X.
